# SDR NSVA2008022

- Difficulty date: April 25, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N203WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4203
- Aircraft time: 14 hours, 12 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER FLAPS RETRACTION ON TAKEOFF WITH NO AUTOPILOT.  THE PITCH TRIM ANNUNCIATOR ILLUMINATED, THEN AUTO TRIM FAIL APPEARED ON PFD AND TRIM DEFLECTED TO FULL NOSE UP POSITION INDICATING FULL "NU" COULD NOT MOVE TRIM FROM THAT POSITION.  PERFORMED SYSTEM RESET PROCEDURE IAW AMM 45-00-27, FAULTS CLEARED.  PERFORMED SYSTEM OPERATIONAL CHECK IAW AMM 27-30-00, NO FAULTS NOTED.  AIRCRAFT OK FOR SERVICE.
